# SDR CALA2025071506576

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 98,285 hours, 21,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871172
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME INNER FLANGE GOUGED STA 1640 S-5R AND S-6R. REPAIRED STA 1640 FRAME S5R-S6R REF ECRA 5360-01980;SEE BAM N/R 002712337 FOR WORK ACCOMPLISHED.ISSUED DTA DIP L/P 5553962-5554132 VERIFIED REPAIR ACCOMPLISHED AT STA 1640 FRAME S5R-S6R REF ECRA 5360-01980; REVIEWED BAM N/R 002712337 FOR WORK ACCOMPLISHED AND DTA DIPS ISSUED ON ELB L/P 5553962 & 5554132
